Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 62, Issue 2, Fall 2009  pp. 235-238.

Stinespring's theorem for Hilbert $C^*$-modules

Authors Mohammad B. Asadi
Author institution: School of Mathematics, Statistics and Computer Science, College of Science, University of Tehran, Tehran, Iran

Summary:  We provide an analogue of Stinespring's theorem for Hilbert $C^*$-modules.

Contents    Full-Text PDF